# SDR EIAA2010073

- Difficulty date: August 17, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 103,960 hours, 24,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LIGHT ASSY OVER UPPER DECK STAIRWELL FLICKERED ON AND OFF WITH SWITCH IN ARM POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT OVER UPPER DECK STAIRWELL REF MM 33-51-07 SYSTEM OPS CHECKED NORMAL.
